CSpace

Browse/Search Results:  1-10 of 30 Help

Selected(0)Clear Items/Page:    Sort:
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic  
COEXISTENCE OF PERIOD 2 AND 3 CAUSTICS FOR DEFORMATIVE NEARLY CIRCULAR BILLIARD MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 11, 页码: 6419-6440
Authors:  Zhang, Jianlu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Convex billiard map  caustic  trigonometric polynomial  analytic function  nearly circular deformation  generating function  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Limit theorems for critical first-passage percolation on the triangular lattice 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018, 卷号: 128, 期号: 2, 页码: 445-460
Authors:  Yao, Chang-Long
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Critical percolation  First-passage percolation  Scaling limit  Conformal loop ensemble  Law of large numbers  Central limit theorem  
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
basicfunctionsandunramifiedlocallfactorsforsplitgroups 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 5, 页码: 777
Authors:  Li Wenwei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
Authors:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
K-symplectic methods  Splitting algorithms  Gauss' methods  Generating function methods  
On the MacWilliams Identity for Classical and Quantum Convolutional Codes 期刊论文
IEEE TRANSACTIONS ON COMMUNICATIONS, 2016, 卷号: 64, 期号: 8, 页码: 3148-3159
Authors:  Lai, Ching-Yi;  Hsieh, Min-Hsiu;  Lu, Hsiao-Feng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Convolutional codes  Fourier transforms  Hamming weight  MacWilliams identity